Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

What is the reason for burning inside vagina while eating chilly?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5703 Questions
Question
Hello Dr. I feel burning inside vagina while eating some chilly . Why is it so?I have tested gastroenterologist , she said there is no infect , My blood pressure is normal, have diabetes issue, so I am testing every month, currently have normal report both after food and before food. Please give me solution . I am suffering for long time[7 mth] If need any report plz tell me. I will upload tomorrow while taking scan of this. Please give me solution. I am bagging
Posted Sun, 5 Jan 2014 in Vaginal and Uterus Health
 
 
Answered by Dr. Aarti Abraham 18 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. Chillies when consumed orally would not affect the vaginal mucosa. You could be having mild vaginal infection. PLease consult a gynecologist to rule out vaginal infections. If you are menopausal or peri menopausal, then hormonal deficiencies lead to atrophic vaginitis. The mucosa of the vagina thins out, becoming easily friable and delicate. This then can lead to burning. Hormonal measurements ( measuring LH and FSH ) level and internal per speculum and per vaginum checkup by a gynaecologist will confirm the diagnosis. Please upload all the reports done so far, as it will enable me to guide you better. For atrophic vaginitis, lubricants should be used during sexual intercourse ( eg. KY jelly ). Also local estrogen creams will provide relief. All the best Please feel free to discuss further.
Above answer was peer-reviewed by
 
Follow-up: What is the reason for burning inside vagina while eating chilly? 5 minutes later
What I measn by chilly is, vegetables mix chilly, I am not taking much chilly, normal chilly mix in vegetables . but still cause issue. I have checked gynaecologist , she said every thing normal [I will scan my report and upload tomorrow morning.]
 
 
Answered by Dr. Aarti Abraham 53 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: It is not possible to get vaginal burning by eating normal food and normal amount of spices. Please do upload the reports . Take care.
Above answer was peer-reviewed by
 
Follow-up: What is the reason for burning inside vagina while eating chilly? 14 hours later
Good Morning Dr. I have uploaded reports. Last measure Diabetes F :- 101 PP :- 121 As you mention above 'Hormonal measurements ( measuring LH and FSH ) level and internal per speculum and per vaginum checkup by a gynaecologist will confirm the diagnosis.' is it has in enclosed report or not , I dont know. please give me if need then I will diabetes Table : Clonafit - beta [1/2 monring - 1 night ] and Gepride1[1 before food] another tablet : Zinetac and Voveran SR 75 [for pain, i had operation in legs, 1/2 tab, alternate, one day Zinetac and anotherday VoveranSR ] sometimes[hardly take] have दापड (dapaD) so LCZ tablet Thank You
 
 
Answered by Dr. Aarti Abraham 47 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Have gone through your reports. Fasting blood sugar is on the higher side. PLease get the following investigations done - 1. Oral glucose tolerance test. 2. TSH 3. Pelvic ultrasound scan done transvaginally. 4. Pap smear and vaginal swab if any discharge is present. 5. Colposcopy if the Pap smear is abnormal. 6. FSH and LH ( if you are not sure that you are menopausal ) Your doctor has diagnosed chronic cervicitis, for which antibiotics should be started. Please consult your doctor for the necessary prescription. Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor